View : 17 Download: 0

On a resonance problem with the discrete p-Laplacian on finite graphs

Title
On a resonance problem with the discrete p-Laplacian on finite graphs
Authors
Park J.-H.
Ewha Authors
박재현
Issue Date
2011
Journal Title
Nonlinear Analysis, Theory, Methods and Applications
ISSN
0362-546XJCR Link
Citation
vol. 74, no. 17, pp. 6662 - 6675
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper, we discuss the existence of a solution for a resonance problem involving the discrete p-Laplacian. Using asymptotic behaviors of g at infinity, a nontrivial solution is established. Moreover, we also find a necessary condition for asymptotic behavior of g at zero to guarantee the existence of at least two nontrivial solutions. © 2011 Elsevier Ltd. All rights reserved.
DOI
10.1016/j.na.2011.06.046
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE